Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 245

All articles in this issue are freely accessible.

A noncommutative probability theory
S. P. Gudder and R. L. Hudson.
Trans. Amer. Math. Soc. 245 (1978), 1-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511398
Explosions in completely unstable flows. I. Preventing explosions
Zbigniew Nitecki.
Trans. Amer. Math. Soc. 245 (1978), 43-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511399
Explosions in completely unstable flows. II. Some examples
Zbigniew Nitecki.
Trans. Amer. Math. Soc. 245 (1978), 63-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511400
A $q$-analog of restricted growth functions, Dobinski’s equality, and Charlier polynomials
Stephen C. Milne.
Trans. Amer. Math. Soc. 245 (1978), 89-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511401
Conformality and semiconformality of a function holomorphic in the disk
Shinji Yamashita.
Trans. Amer. Math. Soc. 245 (1978), 119-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511402
Unitary invariance in algebraic algebras
Charles Lanski.
Trans. Amer. Math. Soc. 245 (1978), 139-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511403
Symmetric duality for structured convex programs
L. McLinden.
Trans. Amer. Math. Soc. 245 (1978), 147-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511404
Dolbeault homotopy theory
Joseph Neisendorfer and Laurence Taylor.
Trans. Amer. Math. Soc. 245 (1978), 183-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511405
The real and rational cohomology of differential fibre bundles
Joel Wolf.
Trans. Amer. Math. Soc. 245 (1978), 211-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511406
Projective modules for finite Chevalley groups
John W. Ballard.
Trans. Amer. Math. Soc. 245 (1978), 221-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511407
Hyperbolicity and cycles
J. E. Franke and J. F. Selgrade.
Trans. Amer. Math. Soc. 245 (1978), 251-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511408
Stability of isometries
Peter M. Gruber.
Trans. Amer. Math. Soc. 245 (1978), 263-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511409
The rigidity of graphs
L. Asimow and B. Roth.
Trans. Amer. Math. Soc. 245 (1978), 279-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511410
Hamiltonian systems in a neighborhood of a saddle point
Viorel Barbu.
Trans. Amer. Math. Soc. 245 (1978), 291-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511411
Chern classes of certain representations of symmetric groups
Leonard Evens and Daniel S. Kahn.
Trans. Amer. Math. Soc. 245 (1978), 309-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511412
An integral Riemann-Roch formula for induced representations of finite groups
Leonard Evens and Daniel S. Kahn.
Trans. Amer. Math. Soc. 245 (1978), 331-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511413
Quantitative Korovkin theorems for positive linear operators on $L_{p}$-spaces
H. Berens and R. DeVore.
Trans. Amer. Math. Soc. 245 (1978), 349-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511414
On complete hypersurfaces of nonnegative sectional curvatures and constant $m$th mean curvature
Philip Hartman.
Trans. Amer. Math. Soc. 245 (1978), 363-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511415
Harmonic functions and mass cancellation
J. R. Baxter.
Trans. Amer. Math. Soc. 245 (1978), 375-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511416
On the algebraic criteria for local Pareto optima. II
Yieh Hei Wan.
Trans. Amer. Math. Soc. 245 (1978), 385-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511417
Measurable parametrizations and selections
Douglas Cenzer and R. Daniel Mauldin.
Trans. Amer. Math. Soc. 245 (1978), 399-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511418
Analytic equations and singularities of plane curves
John J. Wavrik.
Trans. Amer. Math. Soc. 245 (1978), 409-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511419
A remark on zeta functions
Jun-ichi Igusa.
Trans. Amer. Math. Soc. 245 (1978), 419-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511420
Semifree actions on finite groups on homotopy spheres
John Ewing.
Trans. Amer. Math. Soc. 245 (1978), 431-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511421
A unified approach to measurable and continuous selections
G. Mägerl.
Trans. Amer. Math. Soc. 245 (1978), 443-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511422
$4$-manifolds, $3$-fold covering spaces and ribbons
José María Montesinos.
Trans. Amer. Math. Soc. 245 (1978), 453-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511423
Group actions on $A_{k}$-manifolds
Hsü Tung Ku and Mei Chin Ku.
Trans. Amer. Math. Soc. 245 (1978), 469-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511424
A new approach to the limit theory of recurrent Markov chains
K. B. Athreya and P. Ney.
Trans. Amer. Math. Soc. 245 (1978), 493-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511425
Contractible $3$-manifolds of finite genus at infinity
E. M. Brown.
Trans. Amer. Math. Soc. 245 (1978), 503-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 511426